Mathematics: Page 79: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 120 | Views: 795

Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 1127 - 1130

Approximation of Functions Belonging to the Lip (?(t),p) and W(L^p ?(t)) Class by Taylor - Cesaro Product Summability Method of its Fourier series

Yamini Yadav | C. S. Rathore

Downloads: 120 | Views: 716

Mathematics, Nigeria, Volume 6 Issue 12, December 2017

Pages: 1090 - 1094

Stochastic Differential Equation on Extinction Probability

Agba M. E | Ugbebor O. O.

Downloads: 119 | Views: 1002

Mathematics, Zimbabwe, Volume 3 Issue 5, May 2014

Pages: 1919 - 1923

Variational Methods in a Thin Shell Problem

Mangwiro Magodora | TW Mapuwei | J Masanganise | K Basira | CJ Chagwiza

Downloads: 119 | Views: 836

Mathematics, Kenya, Volume 3 Issue 6, June 2014

Pages: 1291 - 1294

Comparative Study of Performance of Neural Networks with Other Non-Parametric Regression Estimators

Robert Kasisi

Downloads: 119 | Views: 764

Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1173 - 1176

Characteristics of Fuzzy Petersen Graph with Fuzzy Rule

Dr. G. Nirmala | P. Sinthamani

Downloads: 119 | Views: 680

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 2089 - 2093

Inclined Slider Bearing Under the Effects of Second Order Rotatory Theory of Hydrodynamic Lubrication

Dr. Mohammad Miyan

Downloads: 119 | Views: 868

Mathematics, Indonesia, Volume 4 Issue 3, March 2015

Pages: 2449 - 2453

Nonparametric Estimation of a Censored Regression Model with an Application to STIFIN Test

Liza Setyaning Pertiwi | Meliya Ningrum | Fadillah Khairunnisa Rambe | Wilma Handayani

Downloads: 119 | Views: 790

Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1495 - 1499

The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes

Danfeng Zhao | Ye Liu

Downloads: 119 | Views: 658

Mathematics, Kenya, Volume 6 Issue 6, June 2017

Pages: 2093 - 2096

On the Weaknesses in Error Detection and Correction in the ISBN-13

Waweru Kamaku

Downloads: 118 | Views: 671

Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1473 - 1480

Weight Constrained Travelling Salesman Problem on Halin Graphs

Dharmananda Gahir

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.